MathSciNet Relay Station
MathSciNet bibliographic data
MR1466584 (98k:35051) 35J60 (53C21)
Chen, Chiun-Chuan; Lin, Chang-Shou Estimates of the conformal scalar curvature equation via the method of moving planes. Comm. Pure Appl. Math. 50 (1997), no. 10, 971–1017.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement